A note on integral clock triangles
Annales mathematicae et informaticae, Tome 36 (2009), pp. 111-115
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2009_36_a10,
author = {Allan J. MacLeod},
title = {A note on integral clock triangles},
journal = {Annales mathematicae et informaticae},
pages = {111--115},
year = {2009},
volume = {36},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2009_36_a10/}
}
Allan J. MacLeod. A note on integral clock triangles. Annales mathematicae et informaticae, Tome 36 (2009), pp. 111-115. http://geodesic.mathdoc.fr/item/AMI_2009_36_a10/